Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Problemi di unicità per le equazioni di navier-stokes in domini non limitati

This is a preview of subscription content, log in to check access.

Bibliografia

  1. 1.

    S. Rionero & G. P. Galdi, On the Uniqueness of Viscous Fluid Motions. Arch. Rational Mech. Analysis, 62, 295–301 (1976)

  2. 2.

    G. P. Galdi & S. Rionero, A Uniqueness Theorems for Hydrodynamics flows in unbounded Domains. Ann. Mat. Pura App., IV, 58, 361–366 (1976)

  3. 3.

    D. Graffi, Sul teorema di unicità nella dinamica dei fluidi. Ann. Mat. Pura App., 50, 379–388 (1960)

  4. 4.

    J. Serrin, The Initial Value Problem for the Navier-Stokes Equations. Nonlinear Problems. Ed. R. E. Langer. Madison: The University of Wisconsin Press 1963

  5. 5.

    O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible. Flow. New York: Gordon and Breach 1969

  6. 6.

    J. Heywood, On uniqueness questions in the theory of viscous flows. Acta Math. (1976)

  7. 7.

    J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non lineares. Paris: Dunod, 1969

  8. 8.

    E. Magenes & G. Stampacchia. I problemi al contorno per le equazioni differenziali di tipo ellittico. Annali Scuola Norm. Sup. Pisa, XII, 247–358 (1958)

  9. 9.

    O. A. Ladyzhenskaja & V. A. Solonnikov, N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Providence: American Mathematical Society, 1968

Download references

Author information

Additional information

Memoria presentata da J. Serrin

Lavoro eseguito nell'ambito del G.N.F.M. del C.N.R.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fabrizio, M. Problemi di unicità per le equazioni di navier-stokes in domini non limitati. Arch. Rational Mech. Anal. 68, 171–178 (1978). https://doi.org/10.1007/BF00281409

Download citation